# SDR USAA920081322

- Difficulty date: July 4, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N405US
- Make and model: Boeing 737401
- Aircraft serial: 23885
- Aircraft time: 53,830 hours, 37,021 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - RON - MAJOR REPAIR - CRACK IN FUSELAGE SKIN AT BS 881 - 883, S25R.  REPAIRED FUSELAGE SKIN AT BS 881 - BS 883, S25R IAW B737 SRM 53-00-01 AND TYPICAL REPAIR 53-27.  (S)
